| Model Number |
DTBB1Q1 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
03/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtbb1q1 icd; 4677 lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced inappropriate therapy due to the cardiac resynchronization therapy defibrillator (crt-d) detecting atrial tachycardia/atrial fibrillation (at/af).It was noted that the ventricular morphology changed with a rate increase after the initial shock, which terminated the atrial arrhythmia.The device is still in use.No further patient complications have been reported as a result of this event.